advertisement
Question
Posted by: Flower | 2005/07/13

Emergency Pill

My period dates change each month and have never had a normal date as far as I can remember. Last month, I had my periods on the 17th for 3 days. I used an emergency pill on the 25th. This month, I had my 'periods' on the 9th and had no normal PMS symptoms I usually have except for sore nipples. I know the emergency pill alters a cycle, but my problem was that my period was very dark in colour and had clots and I went on my 'period' for only a day. Is this normal as I have never used an emergency pil before?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

This is probably related to the emergency pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: niccy | 2005/07/13

there is one thing i can tell u about emergency pill they will make very frustrated thinking that you are preggy only to find out that u are not. that mostly the after effects of the pills. and they will mess up your cycle. just relax you will have your normal periods next time. i have been there.

good luck

Reply to niccy

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement